Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A fixed point formula and Harish-Chandra's character formula|
|Citation:||Proceedings of the London Mathematical Society, 2018; 116(1):1-32|
|Peter Hochs and Hang Wang|
|Abstract:||The main result in this paper is a fixed point formula for equivariant indices of elliptic differential operators, for proper actions by connected semisimple Lie groups on possibly noncompact manifolds, with compact quotients. For compact groups and manifolds, this reduces to the Atiyah-Segal-Singer fixed point formula. Other special cases include an index theorem by Connes and Moscovici for homogeneous spaces, and an earlier index theorem by the second author, both in cases where the group acting is connected and semisimple. As an application of this fixed point formula, we give a new proof of Harish-Chandra's character formula for discrete series representations.|
|Keywords:||58J20 (primary); 19K56; 46L80; 22E46 (secondary|
|Rights:||© 2017 London Mathematical Society|
|Appears in Collections:||Aurora harvest 8|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.